# SDR UALA200912300405A

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 35,208 hours, 9,223 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK SECONDARY HEAT EXCHANGER HAS 8.6 INCH CRACK AT UPPER SEAM.   REPLACED HEAT EXCHANGER.  NO LEAKS NOTED.
